# SDR C2XA00CL078

- Difficulty date: October 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Part number: 1143200523
- Part serial: 1387
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,715 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

CLE - FLT 3001 - THE CREW REPORTED THE NR 1 ENGINE FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PULL HANDLE SWITCH ASSEMBLY IAW BEECHCRAFT MM 26-20-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
